# SDR AALA2018101629019

- Difficulty date: October 11, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 92,251 hours, 14,924 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 154260017
- Part serial: 4193
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYDRAULIC C QUANTITY IN FLIGHT AND CENTER PRESSURE.  AN EMERGENCY WAS DECLARED,  RETURNED TO DEPARTURE,  AND FLIGHT LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED.  REPLACED THE LEFT WING NR 3 SPOILER POWER CONTROL ACTUATOR IAW AMM 27-61-02.  OPS AND LEAK CHECKED GOOD.
